when should you tell your dr.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bulldog
Regular Member


Date Joined Jan 2008
Total Posts : 28
   Posted 4/18/2008 11:54 AM (GMT -7)   
i went to my dr. on monday of this week and he made me stop trying to get off of my meds,i take klonopin 3 x a day morning 0500am 1000am and again before i go to bed .5mg each i also take remeron 30mg this is suppose to make your mood better plus other things i have been taking these 2 meds for 6 weeks and only in the morning to afternoon is my worse time 0500am to around 2pm then i am fine the rest  of the day until in the morning,can any one help me or tell me which med is causing these side affects,weakness in the arms and legs,no mood,sometimes hot flashes,i just dont feel like me something has taken the real me away please help?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/18/2008 3:52 PM (GMT -7)   

Dear bulldog,

This has happened to me when they upped my Cymbalta to 120mg.  I just did not feel like me, I felt like I was in a fog.  Many people react similar to this same way from their meds.

Talk to your Dr as maybe your dose is to high or possibly a differnt schedule for when to take the meds may help.  Please don't sit home feeling bad, go get that help.  We are here for you all the way.

Hugs to ya
Kitt


 
Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 4/18/2008 7:19 PM (GMT -7)   

Hi Bulldog, I don't have any experience with those meds, but I know that when I have changed doses or meds I sometimes feel like I'm living in a dream for a while.  It usually goes away, but If you are feeling concerned, tell your doc right away.  I wish you all the best, as Kitt said, we are here for you.


Co-moderator Anxiety/Panic
Panic Attack Survivor
Weekend Warrior Princess
 


percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 4/18/2008 7:47 PM (GMT -7)   
Bulldog,

Count me in too. When I've had dosage changes - or way back when while my doctor and I were still figuring out the best med for me - I've gotten foggy and in that flat-mood-not-me place.

I hope you and your doctor can find the best choices real soon!

percycat

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 4/18/2008 10:51 PM (GMT -7)   
i know i experience muscle weekness i am not sure if its the lexapro or the klonopin, i also have brain fog to sometimes i got watch myself are i will do something goofy like today i went to a mexican resturant and had a lemon for my drink and almost dipped it in the dip, tongue
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:06 AM (GMT -7)
There are a total of 2,734,543 posts in 301,224 threads.
View Active Threads


Who's Online
This forum has 151337 registered members. Please welcome our newest member, hellokd10.
167 Guest(s), 2 Registered Member(s) are currently online.  Details
Sarebear89, platinumpixie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer